# SDR NACA221090850001

- Difficulty date: September 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 104,237 hours, 17,358 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING SERVICE CHECKS, FOUND APU SURGE DUCT HAS A HOLE. CORRECTIVE ACTION: REPLACED APU SURGE DUCT IAW AMM 49-53-01 LEAK CHECK AND OPS CHECK GOOD.
